Physics of the Solid State

, Volume 45, Issue 11, pp 2140–2146

Calculation of longitudinal susceptibility of superparamagnetic particles

  • Yu. P. Kalmykov
  • S. V. Titov
Magnetism and Ferroelectricity

DOI: 10.1134/1.1626752

Cite this article as:
Kalmykov, Y.P. & Titov, S.V. Phys. Solid State (2003) 45: 2140. doi:10.1134/1.1626752


Simple analytical expressions are derived for the complex longitudinal susceptibility χ(ω) of a system of noninteracting superparamagnetic particles with uniaxial and cubic anisotropy within the continuous-diffusion model in the cases of moderate and strong damping.

Copyright information

© MAIK "Nauka/Interperiodica" 2003

Authors and Affiliations

  • Yu. P. Kalmykov
    • 1
  • S. V. Titov
    • 2
  1. 1.Centre d’Études FondamentalesUniversité de PerpignanPerpignan CedexFrance
  2. 2.Institute of Radio Engineering and ElectronicsRussian Academy of SciencesFryazino, Moscow oblastRussia